# SDR SWAA2016022949484

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 44,584 hours, 25,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101733
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMER EXIT WINDOW COVER LOOSE.  R & R COVER IAW SIP.
